# SDR 64468

- Difficulty date: August 31, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 18,642 hours, 29,079 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CREW TURN ON BLEED MODE MAN COOL.  CAPTAIN NOTED ITT WAS CLIMBING AT 780C.  TORQUE HAD DROPPED TO 2500LB.  TEMP STABILIZED BUT TORQUE CONTINUED TO DROP.  THEN IT GOT TO 2000LB CREW DECLARED EMERGENCY AND RETURNED TO FIELD.  LANDED SAFELY WITH NO FURTHER INCIDENT.  NO DEFECTS NOTED, OPS CK NORMAL.
